# SDR CALA2014072400998

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Buckled
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INTERNAL RIB AT STATION 92.70 BUCKLED.  NR BEING ENTERED TO CORRECT ERROR.  IAW NR 9677483 INSTALLED NEW RIB PN 182A5301-3 & AFT RIB FAIRING IAW SRM IAW 51-40-02.  SEE FLEET CYCLE FOR ALL WORK PERFORMED.
